# SDR CALA2023063002099

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 77,277 hours, 27,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 148A83104
- Condition: Worn
- Location: Sta 1121
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-06-3-0053 UPPER RT FUSELAGE TO VERTICAL PANEL SUPPORT WEDGE HAS WEAR STA 1121 REPAIRED UPPER RT FUSELAGE TO VERTICAL PANEL SUPPORT WEDGE PER B 737 SRM 53-80-71-2R-6 REPAIR 6 4.B. DATA WAS TRANSCRIBED FROM AP PER DOC AERSALE WO 3943 OP 28771 BY MECH V928657 INSP AQC023.
